# SDR HEEA072499

- Difficulty date: April 11, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 8,843 hours
- Engine: Allsn 250B*
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Valve
- Part number: 6854255
- Condition: Damaged
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREADS DAMAGED THAT GO INTO COMBUSTION CASE. REPLACED WITH SERVICEABLE PART.
